![]() |
Linear inequations with 5-digit and regularity conditionson ordered ternary semigroups |
---|---|
รหัสดีโอไอ | |
Creator | 1. Patchara Pornsurat 2. Pakorn Palakawong na Ayutthaya 3. Bundit Pibaljommee |
Title | Linear inequations with 5-digit and regularity conditionson ordered ternary semigroups |
Publisher | Research and Development Office, Prince of Songkla University |
Publication Year | 2564 |
Journal Title | Songklanakarin Journal of Science an Technology (SJST) |
Journal Vol. | 43 |
Journal No. | 6 |
Page no. | 1550-1555 |
Keyword | ordered ternary semigroup, ordered left ideal, ordered right ideal, ordered lateral ideal, ordered quasi-ideal, ordered bi-ideal, regular ordered ternary semigroup |
URL Website | https://rdo.psu.ac.th/sjst/index.php |
ISSN | 0125-3395 |
Abstract | We investigate linear inequations with 5-digit of regular elements of ordered ternary semigroups, define the notions ofordered weakly left ideals, ordered weakly right ideals and ordered strong bi-ideals of ordered ternary semigroups, give somecharacterizations of all regular elements of ordered ternary semigroups using many kinds of ordered ideals. Finally, we investigateconnections among all types of linear inequations with 5-digit of regular elements of ordered ternary semigroups. |